# SDR GAIA0065

- Difficulty date: February 9, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND AT STATION 360 TO 3790, STRINGER S-18 HAS CORROSION.  REPAIRED STRINGER S18 IAW SRM 53-10-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
